# SDR DL76L982035

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar Web
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 1 ENGINE NACELLE STRUT, AFT UPPER SPAR WEB FS 222, LBL4, CRACK REPAIR.  A .75 INCH LONG CRACK WAS FOUND EMANATING FROM THE AFT, OUTBD   CORNER OF A CUTOUT IN THE AFT UPPER SPAR WEB OF THE NR 1 ENGINE NACELLE STRUT AT FS 222, LBL4.  THE CRACK WAS ROUTED OUT AND A STEEL DOUBLER REPAIR WAS INSTALLED AROUND THE CORNER OF THE CUTOUT PER ER/A 365126-14, REV B.
